# SDR FDEA201706241755

- Difficulty date: June 24, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N850FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37721
- Aircraft time: 31,494 hours, 5,304 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BLOCK IN, UNABLE TO OPEN THE LT DOOR.  FOUND FLAP OF GIRT MATERIAL LOOSE ON BOTTOM OF DOOR-MOUNTED SLIDE INTERFERING WITH GIRT RELEASE.   RESTOWED GIRT MATERIAL IAW AMM 25-66-01-4. OP CHECKED GOOD. OK FOR SERVICE.
